# SDR DXTA200809103271

- Difficulty date: September 10, 2008
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N108QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK382
- Aircraft time: 2,325 hours, 2,208 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 400800297
- Part serial: MAY99691
- Condition: Worn
- Location: Mlg
- Part time: 513 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT BRAKE PIN WORN TO LIMITS. BRAKING IS ALSO MUSHY DURING TAXI. REMOVED LT MLG WHEEL ASSY AND REMOVED LT BRAKE ASSY.  INSTALLED OVERHAULED LT BRAKE ASSY. REINSTALLED EXISTING WHEEL ASSY. SAFTIED AS REQUIRED. FOR ALL WORK PERFORMED THE MM 32-40-00 MX PERFORMED WORK ON ACFT BUT LEFT BEFORE DOING CORRIDOR. NEEDS MANUAL BRAKE BLEED MM REF 32-40-00.
